# SDR 2000UALA00307

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N84UA
- Make and model: Boeing 747422
- Aircraft serial: 25380
- Aircraft time: 38,827 hours, 4,710 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14793
- Part serial: G185
- Condition: Split
- Location: Lower Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF THE  SLIDE RAFT,  (P/N 7A1479-3) (S/N G185) A FOUR INCH SEAM SEPARATION DEVELOPED IN THE LOWER TUBE.  THE SEPARATION IS BETWEEN THE LOWER TUBE ASPIRATOR FILL TUBE AND THE MAIN LOWER TUBE.  THE UNIT WAS SENT TO THE VENDOR FOR EVALUATION AND REPAIR.  *S/D*  CAUSE WAS UNDETERMINED BY VENDOR HOWEVER UNIT WAS BEYOND ECONOMICAL REPAIR AND WAS SCRAPPED.
